# SDR SIMA20130629001

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 25,649 hours, 22,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE OVERHEAD EMERGENCY LIGHT INOPERATIVE AT ROW 11BC.  ACFT REMOVED FROM SERVICE.  R & R THE OVERHEAD EMERGENCY LIGHT AT ROW 11B,C IAW AMM TASK 33-50-08-000-801-A AND 33-50-08-400-801-A. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
